MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; BIFURCATED

ENDOLOGIX, INC. AFX2; BIFURCATED
Model Number BEA25-70/I16-30
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Ischemia (1942); Necrosis (1971); Occlusion (1984)
Date of Event 06/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported that the patient had an initial procedure on (b)(6) 2016 with a bifurcated and suprarenal aortic extension.Subsequently, on (b)(6) 2016, the patient was taken to the hospital emergently where the physician determined there was complete graft occlusion.Physician elected to use a non-endologix device to repair.Patient also had an above knee amputation.Patient is in stable condition.

Brand Name
AFX2
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5779901
Report Number2031527-2016-00336
Device Sequence Number10833058
Product Code MIH
UDI-Device Identifier00818009014870
UDI-Public(01)00818009014870(17)170317
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2017
Device Model NumberBEA25-70/I16-30
Device Lot Number1355831-007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2016
Initial Report FDA Received Date07/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age83 YR